PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The generalization of Jarník’s identity

Volume 175 / 2016

Wolfgang M. Schmidt, Leonhard Summerer Acta Arithmetica 175 (2016), 119-136 MSC: 11H06, 11J13. DOI: 10.4064/aa8316-5-2016 Published online: 15 September 2016

Abstract

We will give a new proof, using the Parametric Geometry of Numbers, for remarkable inequalities of O. German which generalize the classical Jarník identity on simultaneous approximation. We will also show that these inequalities are best possible.

Authors

  • Wolfgang M. SchmidtDepartment of Mathematics
    University of Colorado
    Boulder, CO 80309-0395, U.S.A.
    e-mail
  • Leonhard SummererFakultät für Mathematik der Universität Wien
    Oskar-Morgenstern-Platz 1
    1090 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image